Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Coumadin and Leafy Greens/Green Smoothies Do not Mix Well

Posted Apr 24 2013 12:00am
 


If you are on Coumadin or any other pharmaceutical blood thinner (Warfarin or other) DO NOT suddenly try green smoothies. ALSO NEVER stop taking blood thinners without a doctor's knowledge and agreement that it is relatively safe and only under medical supervision.

If you are on blood thinners the Vitamin K in the green leafy veggies will counteract/work against the coumadin. The best world is to have the same approximate amount of leafy greens a day.

There are also foods not to eat/over indulge in because of bleeding risk as well.

This is one reason I am glad I have not had to take blood thinners.

Green leafy veggies are the health food power houses for your body, for healthy blood vessels and bones.



Coumadin/Warfarin Diets

http://www.mayoclinic.com/health/warfarin/AN00455

http://www.inrtracker.com/resources/coumadin-diet.php

http://www.med.umich.edu/cvc/services/site_anticoag/warfarincoumadindiet.pdf

Foods high in salicylates/blood thinning capability

http://www.ctds.info/natthinners.html
Post a comment
Write a comment:

Related Searches